# SDR ANCF200400040

- Difficulty date: February 26, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: EICBR
- Make and model: Doug MD 83
- Aircraft serial: 49939
- Aircraft time: 27,208 hours, 31,938 cycles
- Engine: Pwa JT8D219
- Engine time: 25,042 hours, 25,042 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: JT8D219
- Part serial: P726956D
- Condition: Failed
- Part time: 25,042 hours, 25,042 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: Z
- Precautionary procedure: E

## Discrepancy

DURING MAINTENANCE CHECKS WITH ENGINES RUNNING UP THE LT ENGINE HAD A STRONG STALL.  THE LT ENGINE WAS IMMEDIATELY SWITCHED OFF.  DURING THE PRELIMINARY BOROSCOPE INSPECTION, FOUND C6, C7, C13, COMBUSTION CHAMBER, T1 AND T2 IN GOOD CONDITIONS.   THE DAMAGE WAS FOUND IN T4 AND HITS T3.  THE INLET FAN FLANGE WAS FOUND SEPARATED.  THE ENGINE TURNS WITHOUT DIFFICULTY THROUGH THE GEAR BOX AND THE FAN.  THE ENGINE WILL BE SENT TO SHOP IN ORDER TO DETERMINE THE FAIL CAUSE.
